Frostytiger87 · 05/11/2022 10:28
Hi , I had my 4th Pzifer booster yesterday morning , I went to bed fine woke up at 12 shivering , aching all over & nauseous.
I seen every hour last night & couldn’t sleep , after taking the paracetamol I went the opposite way and was sweating.
I seem to get side effects with every other booster , my 1st was fine 2nd I felt like crap for a day , 3rd was ok and now this .
I know this sounds ridiculous but I’m starting to think I don’t want to have the jabs any more just as well it’s the weekend and not a school night
Has anyone else had these side effects!
Haffiana · 05/11/2022 10:38
No, I had nothing at all. Not even a sore arm - I almost couldn't even tell where it had pierced my skin. This was completely different to my other jabs, which were all Pfizer as well.
I also had no reaction whatsoever to the flu vaccine this year which was a first as well. I honestly think that how you react is a mystery. I have never seen a credible explanation for it.
FictionalCharacter · 05/11/2022 10:38
I had exactly the same after one of my original AZ jabs and Moderna booster.
To me it's worth a day or 2 of feeling rough if it could possibly prevent me becoming seriously ill and potentially hospitalised.
It's just an inflammatory reaction. It feels awful at the time but doesn't harm you in the long run. Covid does.
Your choice though - you're not forced to have boosters.
notmyrealmoniker · 05/11/2022 10:40
All 4 were Pfizer and no serious issues with any. My 3rd gave me an incredibly sore arm for a week, could barely move it, but the 4 just a little sore for a couple of days. I opted not to have flu and Covid together
ajandjjmum · 05/11/2022 10:48
My 4th was the easiest yet - although I've only had a sore arm with the others.
But I haven't had Covid, and those I know who have had it (some in their 80's) haven't been hospitalized or died, so I'd happily take a rough day and night for that protection.
Lots of fluid and paracetamol. Hope you feel better soon.
KangarooKenny · 05/11/2022 10:58
I ended up in bed after my first AZ with shivers and aches. Not had a fourth.
VittysCardigan · 05/11/2022 11:03
I had exactly the same! Had the jab at 3.30 Weds woke at 12 that night shivering & teeth chattering like something from a cartoon. Ended up with 2 hot water bottles. Headache/aching all day. A lot better yesterday (Fri) but still not 100% yet
Frostytiger87 · 05/11/2022 12:55
Thankyou for your replies , I’d say to anyone side effects are hit and miss & if your having the jab do it when you can relax the next day
If today had been a school day I really don’t think that I could have driven .
Just wish that I could sleep during the day 😴
itsnotmeitsu · 05/11/2022 22:01
I had my fourth covid vaccine yesterday. I've never had anything that I could recognise as side-effects, apart from my arm feeling slightly bruised. I've also had covid once, this summer. I wouldn't have even realised I had it if I hadn't taken a test (thought it was a cold). I don't know whether I'd have another covid vaccine, after five doses of antibodies, but I'm grateful for being able to have the ones I've had. I worry about the risk that my body may react badly to a vaccine, but the thought of ending up in ICU on oxygen made me think I'd rather take a chance with a vaccine that so many brilliant minds have been brought together to work on. And of course my experience of covid may have been much worse if I hadn't been vaccinated. Saying that, I'll never know, and I don't think it's surprising that some people don't want to take a chance with what is still a relatively new vaccine.
Icequeen01 · 05/11/2022 22:16
I had my booster on Monday and it was the first time I had had the Pfizer jab. Like many of you I started having really bad shakes in the middle of the night and had a very high temperature. Every bit of me ached. I felt a bit better by around midday the following day.
My DM 82 had hers at the same time as me and was absolutely fine - no side effects whatsoever. The only difference between us is that I've had Covid twice whereas my DM has never had it.
POTC · 05/11/2022 22:29
This Pfizer booster is completely different to the previous ones as it has the element to fight omicron too. That's why you may react even if you've had Pfizer comminarty before.
Moderna spikevax was different to AZ and Pfizer so that's why more people reacted to it.
MissAmbrosia · 05/11/2022 22:41
I had a unshiftable headache for about 12 hours the next day after mine. My arm was a bit sore, but nothing extreme. I felt worse after the initial first 2 jabs as I recall. I've had 4 x Pfizer.
Snugglemonkey · 05/11/2022 22:48
I am not having any more jabs. I have had 2, had 2 reactions. One of which was pleurisy and I was very ill. I have had covid and it was better than either of the reactions, so I am finished with covid jabs.
MajesticWhine · 05/11/2022 22:59
I had Pfizer for my 4th and I felt really poorly the day after. I felt like I was going to faint and was sweating. I had to lie down for most of the day.
logana · 05/11/2022 23:02
I had my 4th jab 2 days ago, also Pfizer. No reaction at all, not even a sore arm. All of my jabs have been Pfizer.
AnnaMagnani · 05/11/2022 23:03
I've found the jabs hit and miss in terms of reaction. I've had 3 Pfizer, and a day of work with each one due to feeling crap.
DH smugly told me he was fine after AstraZeneca before collapsing with a fever after 12 hrs.
So I wasn't looking forward to the Moderna+Omicron - and ended up with barely even a sore arm.
I've had Covid mildly and it was horrid, plus I absolutely want to avoid Long Covid. I'm sticking to the jabs.
Lindy2 · 05/11/2022 23:03
Yes I had the same. The shivering was uncontrollable. I've reacted strongly to every Covid vaccination I've had. I also had a pretty awful time when I had Covid before the vaccination roll out had started.
I was much better after 24 hours. It's rough but it doesn't last long.
bananaorange00 · 05/11/2022 23:05
My first two vaccines I had no reaction at all, then the booster hit me badly! I was surprised as I assumed it would be the same thing just a smaller dose!
Berlinlover · 05/11/2022 23:13
I haemorrhaged for two days after the Pfizer booster last February. I live in Ireland and only took the vaccine in order to be able to travel, enter bars, restaurants, etc. I am beyond furious.
SkylightSkylight · 05/11/2022 23:17
I wasn't looking forward to mine as I was having both covid & flu, and I thought, the Moderna. As happens they had Pfizer and I was a bit tired over the weekend (had it Saturday morning about a month ago).
Frostytiger87 · 06/11/2022 14:30
Everyone seems to have different side effects after the jab , I have never been this ill with it
I was floored all day yesterday & slept like a log last night after taking 2 paracetamol.
Today I feel hung over my arm where I had the jab is also aching . I appreciate 2 days of feeling a bit unwell is better that being in hospital but never the less it’s been awful
ajandjjmum · 06/11/2022 14:34
That sound really horrible - hope you feel better soon.
I can totally understand why you are assuming it's the jab, but remember it could be another bug completely, and you might need to take medical advice? The timing might just be coincidence.
Swissnotswiss · 06/11/2022 14:36
I had my 4th yesterday and the only symptom so far is a sore arm. I did feel like you describe after the flu vaccine though and it's rubbish. Hope you feel better soon!
SallyWD · 06/11/2022 14:43
I've had no reaction to any if the 4 Pfizer jabs except the last one. I just felt really tired and incredibly sleepy for the rest of the day.
treadcarefully · 06/11/2022 14:51
Dh and I both had our Covid and flu jabs on Friday morning . Fine all day but by the time we went to bed my arm that had the Pfizer jab was aching like mad. I couldn't sleep and ended up taking paracetamol to stop the aching. Dh couldn't get warm all night and couldn't sleep too.
Yesterday we both spent the day on our sofas dozing and feeling 'off'.
Both slept well and feel well today.
My 90 year old dad had no side effects, and had had none with any of his jabs and had not had Covid. We both have.
Frostytiger87 · 06/11/2022 15:14
Do you know it’s strange but my elderly relatives have all had their 4th jabs and haven’t experienced any side effects atall 🤔
To comment on this thread you need to create a Mumsnet account.